MathSciNet Relay Station
MathSciNet bibliographic data
MR420074 (54 #8091) 41A15 (42A68)
Lee, S. L. Fourier transforms of $B$-splines and fundamental splines for cardinal Hermite interpolations. Proc. Amer. Math. Soc. 57 (1976), no. 2, 291–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement